I was prescribed the Canesten Duo, which I followed the directions methodically to treat my thrush. This was about two weeks ago and now I am five days late for my menstural cycle (period). This is the only observable change I have made during the past month as I haven't being sexually active recently (>3months) nor am I under any stress. Usually my period is religiously on time (every 27 days). Is it possible that the Canesten is the cause of the change in my menstrual cycle?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2011 • 1 answer
Vaginal Yeast Infection - I had sex with my partner a few hours after I got my periods . After that?
Posted 12 Mar 2014 • 1 answer
Vaginal Yeast Infection - What happens if you take a yeast infection pill and you don't have a yeast
Posted 14 Apr 2014 • 2 answers
Vaginal Yeast Infection - I was told by my doctor I had a mild yeast infection about 3 weeks ago she
Posted 14 Jan 2015 • 1 answer
Posted 9 Feb 2016 • 0 answers